Limit cycles of a quadratic system that has a particular integral in the form of a parabola
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1981-1983
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a16,
author = {A. N. Novokhrost},
title = {Limit cycles of a quadratic system that has a particular integral in the form of a parabola},
journal = {Differencialʹnye uravneni\^a},
pages = {1981--1983},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a16/}
}
A. N. Novokhrost. Limit cycles of a quadratic system that has a particular integral in the form of a parabola. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1981-1983. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a16/